Normal boundary value problems for a first-order differential
Doklady Akademii Nauk, Tome 350 (1996) no. 1, pp. 19-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_1_a4,
author = {F. G. Maksudov and Z. I. Ismailov},
title = {Normal boundary value problems for a first-order differential},
journal = {Doklady Akademii Nauk},
pages = {19--21},
year = {1996},
volume = {350},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_1_a4/}
}
F. G. Maksudov; Z. I. Ismailov. Normal boundary value problems for a first-order differential. Doklady Akademii Nauk, Tome 350 (1996) no. 1, pp. 19-21. http://geodesic.mathdoc.fr/item/DAN_1996_350_1_a4/